# SDR DALA2023060504475

- Difficulty date: June 4, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 59,726 hours, 30,956 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3123 CORROSION RUDDER HINGE #4 BUSHING UPPER AND LOWER ON VERTICAL STABILIZER (2 EA). CORRECTIVE ACTION: REPLACED BUSHINGS. OK FOR SERVICE. (2799784)
